Log in
Pernicious Anaemia Society
16,697 members11,567 posts

Out of desperation!!

Good morning all, out of desperation I self injected Methycobalamin this morning. I am disappointed with myself because my GP wanted me to go for some tests tomorrow but I just couldn't hold off any longer. I felt really faint and dizzy straight afterwards and had to lie on the floor for a little while, that can't be right. I have never felt that was when I injected with Hydroxycobalamin. I injected into the deltoid muscle, it felt sore going in.

I hope I start to feel better. What is other people experiences when first injecting Methylcobalamin? Did you feel well the same day or did it take a few more injections?

6 Replies
oldestnewest

Sorry to read your reaction. I have never injected methylcobalamin so can not comment, but sad you could not wait one day to get blood tests done.

Reply

Hi, both myself and my husband have injected methyl cobalamin without any reactions or problems, apart from the usual pain!

Reply

My injections have never been painful. I inject mid thigh.

Reply

I also inject Methylcobalamin sub-cutaneously into mid outer third of thigh--no pain at all,and no problems. It was no different to using Hydroxo. Did you get yourself a bit worked up about it?

Reply

I inject Methylcobalamin sub-cut into my stomach, I've never had a problem with it ether.

Could it be a reaction to the preservative used in the methyl?

Reply

Hi, thanks for all your comments. I think Wedgewood was right, I got myself a bit worked up about it. I survived and injected again a couple of days later with no problems at all. What a muppet!!

Reply

You may also like...